I had 2 months of Cytoxan chemotherapy and my periods have not returned. My last dos of Cytoxan was mid march. I am very worried the Cytoxan damaged my ovaries to the point I can't have anymore children. I only took 200mg for 2 weeks, had two weeks off and another 2 weeks of 200mg a day, my periods have not returned since my last dose almost 3weeks ago. Just wondering your experiences with chemotherapy and if your menstural cycles returned after treatment. I am 31 and want to have another child.
This can depend on more that one factor .... the younger you are the less likely that you will be infertile after chemo; women treated before the age of 30 have a better chance of being fertile after treatment. The drug you had is one that is more likely to cause infertility where some other drugs are less likely to cause it. Keep in mind that it may take as long as a year for your menstrual cycle to return after chemotherapy. I have a good friend who was treated in her early 30s and was told that she would definitely be infertile. A little less than a year post treatment she did indeed become pregnant so there is always hope so don't become discouraged too soon. Best wishes ....
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.